Sur la régularité des solutions variationnelles des équations elliptiques non-linéaires d’ordre 2k en deux dimensions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 3, p. 427-457
@article{ASNSP_1967_3_21_3_427_0,
     author = {Ne\v cas, Jind\v rich},
     title = {Sur la r\'egularit\'e des solutions variationnelles des \'equations elliptiques non-lin\'eaires d'ordre $2k$ en deux dimensions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {3e s{\'e}rie, 21},
     number = {3},
     year = {1967},
     pages = {427-457},
     zbl = {0171.09401},
     mrnumber = {226467},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_3_427_0}
}
Nečas, Jindřich. Sur la régularité des solutions variationnelles des équations elliptiques non-linéaires d’ordre $2k$ en deux dimensions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 3, pp. 427-457. http://www.numdam.org/item/ASNSP_1967_3_21_3_427_0/

[1] S. Agmon, A. Douglis, L. Nirenberg: Estincates near the boundary for solutions of elliptic partial differentiat equations satisfying general boundary conditions I, Comm. Pure Appl. Math. XII (1959), 623-727. | MR 125307 | Zbl 0093.10401

[2] F.E. Browder: Séminaire de mathématiques supérieures, Montreal 1965. | Zbl 0153.17302

[3] F.E. Browder: Variational methods for nonlinear elliptic eigenvalue problems, Bull. Amer. Soc. 71 (1965), 176-183. | MR 179459 | Zbl 0135.15802

[4] E.R. Buley: The differentiability of solutions of certain variational problerrts for multiple integrals, Technical Report 16 (1960), Univ. Berkeley.

[5] E. De Giorgi: Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino 3 (1957), 25-43. | MR 93649 | Zbl 0084.31901

[6] P. Hartman, G. Stampacchia: On some non-linear elliptic differential functional equations, Acta Math. Uppsala 115 (1966) 271-310. | MR 206537 | Zbl 0142.38102

[7] O.A. Ladyzenskaja, N.N. Uralceva: Linejnyje i kvazilinejnyje uravnenija ellipticeskovo tipa, Izd. Nauka, Moskva 1964. | MR 211073

[8] N.G. Meyers: On Lp cstianates for the gradient of solutions of second order elliptic divergence equations. Ann. Scuola Norm. Sup. Pisa 17 (1963), 189-206. | Numdam | MR 159110 | Zbl 0127.31904

[9] C.B. Morrey: Quelques résultats récents du calcul des variations, Colloque CNRS, Paris 1962. | Zbl 0229.49002

[10] C.B. Morrey: Multiple integrals in the calculus of variations, Springer 1966. | Zbl 0142.38701

[11] C.B. Morrey: Existence and differentiability theorems for the solutions of variational problems for multiple integrals, Bull. Amer. Math. Soc. 46 (1940), 439-458. | JFM 66.0476.02 | MR 2473 | Zbl 0063.04105

[12] J. Nečas: Sur l'existence et le régularité des solutions des équations non-Lïnéaires du type elliptique, Proc. Equadiff II, Bratislava 1966.

[13] J. Necas: Les méthodes directes en théorie des équations elliptiques, Praque 1967. | MR 227584

[14] J. Nečas: Sur la méthode variationnelle pour les équations aux dérivées partielles non-linéaires du type elliptique, CMUC 7, 3, (1966), 301-317. | MR 206470 | Zbl 0151.15102

[14bis] J. Nečas: Sur les domaines du type N, Czechslovak Math. Journ. 12 (1962), 274-287. | Zbl 0106.27001

[15] L. Nirenrerg: Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math. 8 (1955), 648-674. | MR 75415 | Zbl 0067.07602

[16] G. Stampacchia: Séminaire de mathéntatiques supérieures, Montréal 1965. | Zbl 0151.15501

[17] M.M. Vajnberg: Variacionnyje metody issledovanija nelinejnych operatorov, Moskva 1956.

[18] A. Zygmund: Trigonometrical series, Cambridge 1959.